It's horrible. You feel unsteady on your feet every time you stand up. Your head feels wobbly and like it's not properly attached. You feel faintly sick all the time, and when you get hungry and eat anything, you feel even more sick. Your limbs feel weak and useless and you can't focus your eyes properly.
What's worse, I think, is the way your brain feels like it's operating through sludge. Like it's immersed in goo. It functions, but at one third speed. All of the processes are slowed down and every output needs to be double checked, since you can't rely on anything it tells you.
That's how I feel all the time at the moment on all these meds. I know there are some people out there who enjoy that feeling - of course there are, that's why people take the stuff recreationally. But for me, it just feels like an added disability.
So I get a very unwelcome two-for-the-price-of-one: my actual disability, and a spare one, just from all the meds.
Posted from Blogium for iPhone